# SDR 05FDEA02716

- Difficulty date: August 30, 2005
- Submitted: August 30, 2005
- Operation: Air carrier
- Aircraft: N652FE
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 735
- Aircraft time: 17,169 hours, 8,776 cycles
- Engine: Ge CF680
- Engine time: 14,854 hours, 7,507 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Condition: False Indication
- Location: Nr 2 Nacelle
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F, E, A

## Discrepancy

DURING CLIMB-OUT AT 20,000 FT, NR 2 ENGINE INDICATED A FIRE: LIGHT IN FIRE CRC AND LIGHT IN FUEL SHUTOFF HANDLE.  NO OTHER ANOMALIES NOTED EITHER ON ANALOG GAUGES OR ECAM PAGE.  ALL CHECKLISTS COMPLETED TO INCLUDE PULLING FIRE HANDLE & DISCHARGING BOTH  BOTTLES.  FIRE LIGHT REMAINED ON THROUGH LANDING & ROLL OUT.  INSPECTED NR 2 ENGINE INTAKE & EXHAUST,  FOUND NO OBVIOUS DEFECTS, OPENED ALL COWLS & INSPECTED FOR LOOSE OR LEAKING DUCT WORK.  FOUND FOIL MISSING FROM STARTER DUCT.  R &  R BOTH NR 2 ENGINE FIRE EXTINGUISHER BOTTLES PER A300 MM.  OPS CKS GOOD.  REPLACED RELAYS 10WD & 10WE. REPLACED GEARBOX, TURBINE & UPPER RT TURBINE DETECTORS IAW A300 AMM, NR 2 FIRE WARNING TESTS NORMAL.
